Translator Disclaimer
October 1995 Analytic discs attached to a generating CR-manifold
Miran Černe
Author Affiliations +
Ark. Mat. 33(2): 217-248 (October 1995). DOI: 10.1007/BF02559708

Abstract

Perturbations by analytic discs along generating CR-submanifolds of Cn are considered. In the case all partial indices of a closed path p in a generating CR-fibration {M(ξ)}ξ∈∂D are greater or equal to −1 we can completely parametrize all small holomorphic perturbations of the path p along the fibration {M(ξ)}ξ∈∂D. In this case we also study the geometry of perturbations by analytic discs and their relation to the conormal bundle of the fibration.

Citation

Download Citation

Miran Černe. "Analytic discs attached to a generating CR-manifold." Ark. Mat. 33 (2) 217 - 248, October 1995. https://doi.org/10.1007/BF02559708

Information

Received: 27 June 1994; Published: October 1995
First available in Project Euclid: 31 January 2017

zbMATH: 0856.32012
MathSciNet: MR1373023
Digital Object Identifier: 10.1007/BF02559708

Rights: 1995 © Institut Mittag-Leffler

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.33 • No. 2 • October 1995
Back to Top